Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 246, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Oct 2, 2014, 3:19 PM CDT for 4 counties in Missouri. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 2, 2014, 3:19 PM CDT (20:19 UTC)
- Expired
- Oct 2, 2014, 4:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Douglas County, MO, Howell County, MO, Ozark County, MO, Texas County, MO
The radar
The Springfield radar (KSGF), 116 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 2, 3:33 PM CDT | TSTM WND DMG | Vanzant, MO | SEVERAL TREES REPORTED DOWN ACROSS THE EASTERN PORTIONS OF DOUGLAS COUNTY. NO ROADS REPORTED BLOCKED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 12:20 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2054 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
945
WUUS53 KSGF 022019
SVRSGF
MOC067-091-153-215-022100-
/O.NEW.KSGF.SV.W.0246.141002T2019Z-141002T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
319 PM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
NORTHERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
NORTHEASTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 400 PM CDT
* AT 317 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 17 MILES SOUTHWEST OF CABOOL TO 18 MILES SOUTHWEST
OF WILLOW SPRINGS TO 31 MILES SOUTHWEST OF WILLOW SPRINGS...AND
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ARROLL...CABOOL...CLEAR SPRINGS...DORA...DRURY...ELK CREEK...
EUNICE...GENTRYVILLE...HARTSHORN...MOUNTAIN VIEW...PEACE VALLEY...
PINE CREST...POMONA...RAYMONDVILLE...SILOAM SPRINGS...SIMMONS...
SOLO...SUMMERSVILLE...SYCAMORE...VANZANT...WHITE CHURCH...WILLOW
SPRINGS...YUKON AND ZANONI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3679 9237 3700 9240 3706 9225 3713 9225
3742 9175 3742 9165 3686 9166 3663 9238
TIME...MOT...LOC 2019Z 239DEG 42KT 3698 9231 3686 9222
3667 9232
HAIL...0.75IN
WIND...60MPH
$$
WISE1 follow-up statement
932
WWUS53 KSGF 022034
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
334 PM CDT THU OCT 2 2014
MOC067-091-153-215-022100-
/O.CON.KSGF.SV.W.0246.000000T0000Z-141002T2100Z/
DOUGLAS MO-HOWELL MO-OZARK MO-TEXAS MO-
334 PM CDT THU OCT 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
TEXAS...NORTHEASTERN OZARK...NORTHERN HOWELL AND EASTERN DOUGLAS
COUNTIES UNTIL 400 PM CDT...
AT 330 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF CABOOL TO 9 MILES SOUTHWEST OF
WILLOW SPRINGS TO 25 MILES SOUTHWEST OF WILLOW SPRINGS...AND MOVING
NORTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ARROLL...CABOOL...CLEAR SPRINGS...DORA...DRURY...ELK CREEK...
EUNICE...HARTSHORN...MOUNTAIN VIEW...PEACE VALLEY...PINE CREST...
POMONA...RAYMONDVILLE...SILOAM SPRINGS...SIMMONS...SOLO...
SUMMERSVILLE...SYCAMORE...VANZANT...WHITE CHURCH...WILLOW SPRINGS...
YUKON AND ZANONI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3679 9237 3703 9232 3706 9225 3713 9225
3742 9175 3742 9165 3686 9166 3663 9238
TIME...MOT...LOC 2034Z 230DEG 38KT 3709 9220 3696 9208
3675 9222
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 2:24 PM CDT, 55 minutes earlier.
Area forecast discussion, Oct 2, 2:24 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 PM CDT Thu Oct 2 2014
.SHORT TERM...(This Evening and tonight)
It was a stormy day over extreme southeast Kansas and the Missouri
Ozarks. Heavy rain impacted a few areas north of Interstate 44
where spotty flooding was ongoing. Deeper into south central
Missouri and much of Arkansas, we continue to monitor a more unstable
environment, where temperatures have warmed into the 80s, and dew
points are in the low 70s. This environment is currently yielding
mixed layer capes at 2500 or better.
Large hail and damaging wind gusts continue to be the primary risk
with the more intense storms. However, we can not rule out a
couple tornadoes later this afternoon and evening, as the northern
Arkansas airmass continues to stream into southern Missouri.
Storms should end from west to east this evening, as the cold
front sweeps across the Ozarks.
A Canadian airmass will replace the current Gulf airmass, bring
temperatures down into the lower 50s.
.LONG TERM...(Friday through Thursday)
It's going to legitimately feel like late fall this weekend as
overnight lows could plummet into the mid and upper 30s early
Saturday morning. Lows in the 40s are expected Sunday and Monday
mornings, with highs only warming into 50s and 60s.
Warmer weather is expected on Monday as south winds return. These
south winds will be short-lived as another frontal system
approaches from the northwest Monday night. This feature could
also bring some rain showers Monday night and into Tuesday
morning.
Otherwise nothing too significant was signaled in the medium range
models through next Wednesday. However, there were some
indications of more stormy weather toward the end of next week.
We'll tackle some details on that as we progress with time.
&&
.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 521 AM CDT THU OCT 2 2014
The main aviation concerns for pilots flying in and out of the
Missouri Ozarks region will be strong to severe convection
developing today through this evening. On going convection this
morning will affect mainly JLN and later SGF. There will be a
small break in convection around midday with additional strong to
severe convection developing by mid to late afternoon.
Have the line of convection moving from west to east affecting JLN
earliest and BBG during the early evening hours. Convection will
taper to VCSH by the evening. There will be ceiling and
visibility drops to low end MVFR if not IFR possible under the
heaviest convection. Gusty and variable winds can be expected
under the strongest convection as well. Winds will generally be
out of ths south today switching to northwest behind a cold front
tonight. Overall trend for tonight will be a drop in ceilings to
low end MVFR flirting with IFR possibly for SGF and BBG.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH until 7 PM CDT this evening FOR MOZ055>058-
066>071-077>081-088-089.
KS...FLASH FLOOD WATCH until 7 PM CDT this evening FOR KSZ073-097-101.
&&
SHORT TERM...Cramer
LONG TERM...Cramer
AVIATION...GriffinHazardous weather outlook, Oct 2, 3:15 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 315 PM CDT THU OCT 2 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-032015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 315 PM CDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... STRONG TO SEVERE STORMS WILL CONTINUE ACROSS THE MISSOURI OZARKS REGION THROUGH THE EVENING HOURS. LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS WILL BE THE PRIMARY RISKS WITH THE MORE INTENSE STORMS. THE RISK FOR A TORNADO OR TWO IS GREATER IN SOUTH CENTRAL MISSOURI WHERE THE ATMOSPHERE IS MORE UNSTABLE. STORMS WILL EXIT THE REGION FROM WEST TO EAST THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. TEMPERATURES IN THE MIDDLE 30S COULD LEAD TO SOME ISOLATED FROST IN SHELTERED AREAS EARLY SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR FOR LOCATIONS EAST OF INTERSTATE 49. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER
In the hours before
Special weather statement, Oct 2, 2:00 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
200 PM CDT THU OCT 2 2014
MOZ071-082-083-098-021930-
DENT MO-PHELPS MO-SHANNON MO-TEXAS MO-
200 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR DENT...EASTERN PHELPS...
NORTHEASTERN TEXAS AND NORTHERN SHANNON COUNTIES UNTIL 230 PM CDT...
AT 159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LENOX TO 4 MILES
SOUTHEAST OF LENOX TO 7 MILES SOUTHWEST OF MONTAUK...MOVING NORTHEAST
AT 40 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BUNKER...SALEM AND ST. JAMES.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE CURRENT
RIVER STATE PARK AND MONTAUK STATE PARK. INTERSTATE 44 BETWEEN MILE
MARKERS 190 AND 199 WILL ALSO BE IMPACTED BY THESE STORMS.
PEOPLE IN DENT...EASTERN PHELPS...NORTHEASTERN TEXAS AND NORTHERN
SHANNON COUNTIES...INCLUDING MONTAUK STATE PARK...CURRENT RIVER STATE
PARK AND SALEM...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3759 9131 3751 9131 3750 9120 3729 9117
3723 9180 3740 9178 3743 9176 3760 9175
3760 9184 3769 9192 3805 9168 3805 9163
3816 9161 3816 9153 3780 9152 3779 9131
3771 9130 3770 9114 3759 9115
TIME...MOT...LOC 1901Z 221DEG 37KT 3770 9178 3762 9170
3738 9177
WISESpecial weather statement, Oct 2, 2:05 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 PM CDT THU OCT 2 2014
MOZ102-022000-
BARRY MO-
205 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BARRY COUNTY UNTIL 300
PM CDT...
AT 204 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF SELIGMAN...OR 19 MILES
SOUTHEAST OF PINEVILLE...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3649 9407 3659 9408 3688 9362 3682 9361
3682 9357 3649 9359
TIME...MOT...LOC 1905Z 233DEG 30KT 3642 9412
WISELocal storm report, Oct 2, 2:33 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
233 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM TSTM WND DMG SALEM 37.65N 91.54W
10/02/2014 DENT MO 911 CALL CENTER
TREE REPORTED DOWN IN SALEM BLOCKING ROAD.
&&
JCOLUCCILocal storm report, Oct 2, 2:38 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
238 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL PINEVILLE 36.59N 94.38W
10/02/2014 M1.00 INCH MCDONALD MO EMERGENCY MNGR
&&
DSASpecial weather statement, Oct 2, 2:59 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
259 PM CDT THU OCT 2 2014
MOZ083-098-022030-
DENT MO-SHANNON MO-
259 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SHANNON AND
SOUTHEASTERN DENT COUNTIES UNTIL 330 PM CDT...
AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF GLADDEN...OR 17 MILES
SOUTHEAST OF SALEM...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BOSS...BUNKER...GLADDEN...HOWES MILL...
STONE HILL AND TURTLE.
PEOPLE IN NORTHERN SHANNON AND SOUTHEASTERN DENT COUNTIES...INCLUDING
BUNKER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3758 9117 3759 9131 3751 9131 3751 9121
3750 9120 3741 9120 3733 9136 3746 9151
3771 9129 3771 9115 3770 9114 3759 9115
TIME...MOT...LOC 1959Z 228DEG 43KT 3744 9136
WISESpecial weather statement, Oct 2, 3:13 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
313 PM CDT THU OCT 2 2014
MOZ077-088-022100-
BARTON MO-JASPER MO-
313 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND SOUTHEASTERN BARTON
COUNTIES UNTIL 400 PM CDT...
AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
NECK CITY TO ORONOGO TO WESTERN JOPLIN...MOVING NORTHEAST AT 40 MPH.
WINDS AROUND 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ALBA...CARL JUNCTION...
CARTERVILLE...CARTHAGE...DUENWEG...DUQUESNE...GOLDEN CITY...IRON
GATES...JASPER...JOPLIN...ORONOGO...PURCELL...SARCOXIE AND WEBB CITY.
INTERSTATE 44 BETWEEN MILE MARKERS 7 AND 32 WILL ALSO BE IMPACTED BY
THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3736 9459 3747 9408 3729 9408 3729 9405
3723 9405 3705 9406 3706 9462 3715 9462
TIME...MOT...LOC 2013Z 246DEG 36KT 3730 9450 3719 9450
3707 9454
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 7:00 PM CDT | Tornado Warning | SGF | Morgan | 30 min |
| Oct 1, 7:23 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 37 min |
| Oct 2, 4:56 AM CDT | Special Weather Statement | SGF | Jasper | 34 min |
| Oct 2, 5:24 AM CDT | Areal Flood Advisory | SGF | Barton, Jasper | 4 hr |
| Oct 2, 5:46 AM CDT | Areal Flood Advisory | SGF | Benton, Morgan | 3 hr |
| Oct 2, 7:55 AM CDT | Flash Flood Warning | SGF | Morgan | 4 hr |
| Oct 2, 9:02 AM CDT | Areal Flood Advisory | SGF | Benton | 3 hr |
| Oct 2, 11:46 AM CDT | Special Weather Statement | SGF | Webster | 29 min |
| Oct 2, 12:18 PM CDT | Special Weather Statement | SGF | Webster | 27 min |
| Oct 2, 12:39 PM CDT | Areal Flood Advisory | SGF | Miller, Morgan | 6 hr |
| Oct 2, 1:10 PM CDT | Special Weather Statement | SGF | Douglas, Wright | 50 min |
| Oct 2, 1:30 PM CDT | Special Weather Statement | SGF | Texas | 30 min |
| Oct 2, 1:37 PM CDT | Special Weather Statement | SGF | Taney | 53 min |
| Oct 2, 1:43 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 47 min |
| Oct 2, 2:00 PM CDT | Special Weather Statement | SGF | Dent, Phelps | 30 min |
| Oct 2, 2:05 PM CDT | Special Weather Statement | SGF | Barry | 55 min |
| Oct 2, 2:08 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 52 min |
| Oct 2, 2:28 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 47 min |
| Oct 2, 2:33 PM CDT | Flash Flood Warning | SGF | Barton, Jasper, Newton, Vernon | 5 hr |
| Oct 2, 2:59 PM CDT | Special Weather Statement | SGF | Dent | 31 min |
| Oct 2, 3:13 PM CDT | Special Weather Statement | SGF | Jasper | 47 min |
| Oct 2, 3:21 PM CDT | Special Weather Statement | SGF | Barton | 24 min |
| Oct 2, 3:24 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 37 min |
| Oct 2, 3:41 PM CDT | Special Weather Statement | SGF | Dade, Lawrence | 34 min |
| Oct 2, 3:45 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 45 min |
| Oct 2, 3:53 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 37 min |
| Oct 2, 3:55 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 21 min |
| Oct 2, 4:03 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 38 min |
| Oct 2, 4:08 PM CDT | Flash Flood Warning | SGF | Benton, Miller, Morgan | 6 hr |
| Oct 2, 4:11 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 49 min |
| Oct 2, 4:14 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 61 min |
| Oct 2, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 41 min |
| Oct 2, 4:28 PM CDT | Areal Flood Advisory | SGF | Barry, Christian, Dade, Greene, Jasper, Lawrence and 4 more | 6 hr |
| Oct 2, 4:55 PM CDT | Areal Flood Advisory | SGF | Dent, Douglas, Howell, Maries, Ozark, Phelps and 4 more | 14 hr |
| Oct 2, 5:02 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 43 min |
| Oct 2, 5:53 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas, Wright | 37 min |
| Oct 2, 6:39 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon | 36 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.